ITEM METADATA RECORD
Title: A robust estimator for the tail index of Pareto-type distributions
Authors: Vandewalle, Bjorn ×
Beirlant, Jan
Christmann, Andreas
Hubert, Mia #
Issue Date: 2007
Publisher: North-Holland Pub. Co.
Series Title: Computational statistics & data analysis vol:51 issue:12 pages:6252-6268
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science